The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (1057 KB) | Metadata | Table of Contents | ZAA summary
Volume 3, Issue 3, 1984, pp. 271–284
DOI: 10.4171/ZAA/107

Published online: 1984-06-30

Parabolische Regularisierung einer hyperbolischen Itogleichung

Wilfried Grecksch[1]

(1) Universität Halle-Wittenberg, Germany

The solution of the first boundary value problem of a random hyperbolic equation is approximated by a method of the parabolic regularization. Considered an application of this method to the development of a maximum principle and to the existence of the $\epsilon$-optimal controls of an optimal control problem of a random hyperbolic equation.

No keywords available for this article.

Grecksch Wilfried: Parabolische Regularisierung einer hyperbolischen Itogleichung. Z. Anal. Anwend. 3 (1984), 271-284. doi: 10.4171/ZAA/107